# SDR SWAA2022030317925

- Difficulty date: February 27, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 42,617 hours, 28,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF LIMITS ON TRANSITION ANGLE COMMON TO AFT CARGO SIDEWALL PANEL 142FW. / REPLACED CORRODED SECTION OF TRANS ANGLE PER SRM 51-10-02 / SRM 51-40-02.
